# SDR DALA2021071904064

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 91,380 hours, 40,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 WHILE PUTTING A/C ON GROUND PWR EMER LIGHTS STAY ON. CORRECTIVE ACTION: R/R EMER LIGHT PANEL PER B757 AMM 33-51. OPS CHECK GOOD. (7865692)
